Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 2:45 PM CDT for La Salle County, McMullen County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 2:45 PM CDT (19:45 UTC)
- Expired
- Apr 17, 2015, 3:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties La Salle County, TX, McMullen County, TX
The radar
The Austin/San Antonio radar (KEWX), 146 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 11:53 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
996
WFUS54 KCRP 171945
TORCRP
TXC283-311-172015-
/O.NEW.KCRP.TO.W.0005.150417T1945Z-150417T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 315 PM CDT
* AT 243 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR FOWLERTON...OR 17 MILES WEST OF TILDEN...AND MOVING NORTHEAST
AT 30 MPH. SPOTTERS REPORTED A ROTATING WALL CLOUD 4 MILES EAST OF
LOS ANGELES.
* LOCATIONS IMPACTED INCLUDE...
ZELLA AND FOWLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2864 9880 2864 9863 2847 9859 2845 9890
2856 9896
TIME...MOT...LOC 1943Z 247DEG 27KT 2851 9883
$$
BLAYLOCK2 follow-up statements
110
WWUS54 KCRP 171958
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CDT FRI APR 17 2015
TXC283-311-172015-
/O.CON.KCRP.TO.W.0005.000000T0000Z-150417T2015Z/
MCMULLEN TX-LA SALLE TX-
258 PM CDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MCMULLEN AND NORTHEASTERN LA SALLE COUNTIES...
AT 257 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHEAST OF ZELLA...OR 14 MILES
SOUTH OF CHARLOTTE...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ZELLA AND FOWLERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2864 9872 2857 9863 2846 9871 2845 9890
2856 9896 2857 9895 2864 9880
TIME...MOT...LOC 1957Z 225DEG 30KT 2866 9869
$$
BLAYLOCK294
WWUS54 KCRP 172010
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
310 PM CDT FRI APR 17 2015
TXC283-311-172018-
/O.EXP.KCRP.TO.W.0005.000000T0000Z-150417T2015Z/
MCMULLEN TX-LA SALLE TX-
310 PM CDT FRI APR 17 2015
...THE TORNADO WARNING FOR NORTHWESTERN MCMULLEN AND NORTHEASTERN LA
SALLE COUNTIES WILL EXPIRE AT 315 PM CDT...
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEASTERN LA SALLE AND MCMULLEN COUNTIES UNTIL 330 PM.
LAT...LON 2864 9872 2857 9863 2846 9871 2845 9890
2856 9896 2857 9895 2864 9880
TIME...MOT...LOC 2005Z 247DEG 27KT 2866 9869
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 12:32 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 17, 12:32 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1232 PM CDT FRI APR 17 2015
.DISCUSSION...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT. AN ENHANCED
RISK CONTINUES ACROSS ALL OF SOUTH TEXAS. SEE AVIATION DISCUSSION
BELOW FOR THE 18Z TAFS.
&&
.AVIATION...MVFR CONDITIONS ARE EXPECTED TO LIFT TO VFR
LEVELS AS PREVAILING CIGS LIFT...HOWEVER TSRA'S ARE EXPECTED TO
INCREASE ACROSS S TX THROUGH THE AFTERNOON WITH IFR/MVFR
CONDITIONS IN AND NEAR STORMS AT TIMES. SOME STORMS MAY BE
SEVERE. PREVAILING CIGS/VSBYS ARE EXPECTED TO LOWER THIS EVENING
TO MVFR LEVELS AND CONTINUE THROUGH THE OVERNIGHT HOURS.
CONVECTION IS EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO SAT AS
WELL.
&&
.PREV DISCUSSION... /ISSUED 901 AM CDT FRI APR 17 2015/
DISCUSSION...THE 12Z CRP SOUNDING SHOWS A VERY UNSTABLE AND MOIST
ENVIRONMENT IN PLACE ACROSS THE AREA. MODELS ARE IN FAIR AGREEMENT
WITH CONVECTION DVLPG AND INCREASING ACROSS THE CWA THROUGH THE
DAY WITH THE LIKELIEST CHCS ACROSS THE N CWA THIS AFTERNOON. THIS
IS IN RESPONSE TO A SHORT WAVE THAT IS PROGD TO MOVE ACROSS
CENTRAL AND S TX TODAY. THE INSTABILITY AND UPPER DYNAMICS
COMBINED WITH ANY OUTFLOW BDRIES HAS THE POTENTIAL TO PRODUCE SVR
STORMS. THE STORMS PREDICTION CENTER HAS S TX IN AN ENHANCED RISK
OF SVR STORMS TODAY. THE HIGHER PRECIP CHCS ARE EXPECTED TO SHIFT
TO THE E HALF OF THE CWA THIS EVENING. HIGHEST RAINFALL AMOUNTS
ARE EXPECTED TO BE ACROSS THE NRN CWA AND DUE TO THE ALREADY
SATURATED GROUND...WILL MAINTAIN THE FLASH FLOOD WATCH FOR THE NE
CWA TODAY. OVERALL...FCST LOOKS ON TRACK WITH NO MAJOR CHANGES AT
THIS TIME.
PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 17 2015/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...MIX OF FLIGHT CONDITIONS THIS MORNING FROM VFR TO
IFR/LIFR WITH LOW CLOUDS AT ALI/CRP. CIGS SHOULD IMPROVE TO MVFR
LEVELS LATER THIS MORNING. OTHER AVIATION HAZARD WILL BE
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HAVE INCLUDED VCTS
REMARKS AT THE TERMINALS WITH TEMPO TSRA AT VCT. POTENTIAL FOR
SEVERE THUNDERSTORMS WILL EXIST. CONFIDENCE IS A LITTLE LOWER
ABOUT CHANCES OF STORMS OVERNIGHT...SO WILL LEAVE OUT OF THE
FORECAST AT THIS TIME. IFR/LIFR CONDITIONS WILL THEN RETURN THIS
EVENING/OVERNIGHT WITH LOW CLOUDS RETURNING.
PREV DISCUSSION... /ISSUED 428 AM CDT FRI APR 17 2015/
SHORT TERM...SEVERE WEATHER AND FLASH FLOODING CONCERNS WILL BE
THE MAIN FOCUS DURING THE SHORT TERM. UPPER LOW LOCATED OVER THE
FOUR CORNERS REGION THIS MORNING WILL SLOWLY MOVE TO THE EAST INTO
THE SOUTHERN HIGH PLAINS ON SATURDAY. A SHORTWAVE TROUGH WILL BE
ROUNDING BASE OF UPPER LOW TODAY MOVING JUST NORTH OF THE REGION
ALONG WITH UPPER LEVEL JET NEARBY. STRONG DAYTIME HEATING SHOULD
RESULT IN SBCAPES AOA 2500 J/KG WITH PLENTY OF SHEAR ACROSS SOUTH
TEXAS. MODELS CONTINUE TO INDICATE THUNDERSTORMS WILL DEVELOP NW
OF THE AREA AND PROPAGATE TO E AND ESE THIS AFTERNOON. A FEW
SUPERCELLS MAY BE POSSIBLE BEFORE THUNDERSTORMS ORGANIZE INTO A
MCS. PRIMARY HAZARDS ACROSS SOUTH TEXAS WILL BE LARGE HAIL AND
DAMAGING WINDS. HOWEVER...A TORNADO THREAT MAY EXIST DEPENDING ON
ANY BOUNDARY INTERACTIONS THAT MAY TAKE PLACE. ACROSS THE
NORTHEAST PART OF THE FORECAST AREA...ANOTHER ROUND OF HEAVY RAIN
OCCURRED ON THURSDAY...ALONG WITH A COUPLE OF DAYS OF HEAVIER RAIN
EARLY IN THE WEEK. A FLASH FLOOD THREAT MAY EVOLVE OVER THESE
AREAS AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE
VICTORIA CROSSROADS AND NORTHERN COASTAL BEND. 1 TO 3 INCHES OF
RAIN WILL BE POSSIBLE OVER THESE LOCATIONS...WITH HIGHER AMOUNTS
IN STRONGER THUNDERSTORMS. INCLUDED BOTH SEVERE WORDING AND HEAVY
RAIN IN THE GRIDS FOR TODAY.
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY
ACROSS SOUTH TEXAS AS ANOTHER SHORTWAVE TROUGH WILL ROUND BASE OF
SLOW MOVING UPPER LEVEL LOW OVER THE HIGH PLAINS. INSTABILITY AND
SHEAR PARAMETERS WOULD FAVOR THE POTENTIAL FOR SEVERE THUNDERSTORMS.
PRIMARY HAZARDS AGAIN WILL BE LARGE HAIL AND DAMAGING WINDS. ALL
OF SOUTH TEXAS IS OUTLOOKED FOR AN ENHANCED THREAT OF SEVERE
WEATHER ON SATURDAY.
LONG TERM (SUNDAY THROUGH FRIDAY)...SHOULD SEE A DECREASE IN
THUNDERSTORM ACTIVITY ON SUNDAY...THOUGH WILL KEEP A 20 POP FOR MUCH
OF THE AREA AS PLENTIFUL MOISTURE AND POSSIBLY A WEAK BOUNDARY ARE
FORECAST TO BE IN PLACE. UPPER JET IS ALSO BEGINNING TO NOSE BACK
INTO THE AREA. THERE IS A MARGINAL RISK FOR SEVERE STORMS ON SUNDAY.
FOR MONDAY THROUGH WEDNESDAY NEXT WEEK WILL CONTINUE TO SEE UPPER
LEVEL DISTURBANCES MOVE THROUGH THE REGION WITH NO DECREASE IN DEEP
LAYER MOISTURE. THIS WILL CONTINUE A CHANCE FOR SHOWERS AND STORMS
DAILY. UPPER LOW IS WELL TO THE NORTH AND A BIT OF A RIDGE DEVELOPS
AT 250MB LEVEL...THUS ENDING ANY JET DYNAMICS TO ENHANCE
THUNDERSTORM DEVELOPMENT. LATE THURSDAY INTO FRIDAY WE COULD SEE A
BRIEF DRIER PERIOD AS SOME WEAK SURFACE RIDGING DEVELOPS.
SUNDAY HIGH TEMPERATURES COULD BE WELL ABOVE NORMAL WITH FEWER
CLOUDS AND LESS PRECIP ACROSS THE REGION. HIGHS LIKELY IN THE 90S
WEST. CLOSER TO NORMAL TEMPERATURES ARE THEN EXPECTED THROUGH AT
LEAST THE FIRST HALF OF THE WEEK. COULD SEE ANOTHER WARM UP LATE
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 71 82 67 86 / 60 70 50 30 20
VICTORIA 81 68 80 65 85 / 70 70 50 30 10
LAREDO 85 69 88 66 90 / 50 50 30 20 20
ALICE 83 70 84 66 89 / 60 70 50 30 20
ROCKPORT 78 71 77 69 81 / 60 70 50 30 20
COTULLA 82 65 85 64 90 / 60 40 40 20 10
KINGSVILLE 83 71 84 67 88 / 50 70 50 30 20
NAVY CORPUS 78 72 77 68 80 / 60 70 50 30 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.
GM...NONE.
&&
TE/81...AVIATIONHazardous weather outlook, Apr 17, 12:16 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1216 PM CDT FRI APR 17 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181730- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1216 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY ACROSS ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR THE VICTORIA CROSSROADS AND NORTHERN COASTAL BEND. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN ENHANCED RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION MAY BE NEEDED TODAY AND SATURDAY. TE
In the hours before
Special weather statement, Apr 17, 12:01 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1201 PM CDT FRI APR 17 2015
TXZ239-171800-
WEBB-
1201 PM CDT FRI APR 17 2015
...A STRONG THUNDERSTORM WILL AFFECT ...
AT 1200 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF CHUPADERA
RANCH AIRPORT...OR 25 MILES SOUTH OF EL INDIO...MOVING NORTHEAST AT
10 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 10021 2820 9989 2811 10006 2812 10007
2815 10009 2816 10012 2817 10014 2817 10016
2819 10018 2819 10021
TIME...MOT...LOC 1700Z 232DEG 10KT 2816 10019
TELocal storm report, Apr 17, 2:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
205 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 10 SW COTULLA 28.33N 99.35W
04/17/2015 LA SALLE TX PARK/FOREST SRVC
LARGE TREE LIMBS DOWN AND DAMAGE TO A METAL ROOF AT THE
CHAPPARAL WILDLIFE MANAGEMENT AREA.
&&
LKEYSLocal storm report, Apr 17, 2:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
220 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL COTULLA 28.44N 99.24W
04/17/2015 E0.25 INCH LA SALLE TX LAW ENFORCEMENT
SMALL HAIL ON I-35 MILE MARKER 67...WEST SIDE OF COTULLA.
&&
LKEYSLocal storm report, Apr 17, 2:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
228 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST LOS ANGELES 28.45N 99.00W
04/17/2015 E70 MPH LA SALLE TX TRAINED SPOTTER
TREES SNAPPED OR UPROOTED.
&&
LKEYSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:46 AM CDT | Special Marine Warning | CRP | 44 min | |
| Apr 17, 3:01 AM CDT | Special Marine Warning | CRP | 29 min | |
| Apr 17, 3:20 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 3 more | 21 hr |
| Apr 17, 10:34 AM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 14 days |
| Apr 17, 12:01 PM CDT | Special Weather Statement | CRP | Dimmit | 59 min |
| Apr 17, 1:38 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 67 min |
| Apr 17, 2:34 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 56 min |
| Apr 17, 3:31 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 59 min |
| Apr 17, 3:50 PM CDT | Special Weather Statement | CRP | Calhoun | 25 min |
| Apr 17, 3:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 51 min |
| Apr 17, 4:05 PM CDT | Special Weather Statement | CRP | Goliad | 25 min |
| Apr 17, 4:37 PM CDT | Special Weather Statement | CRP | Victoria | 23 min |
| Apr 17, 4:41 PM CDT | Special Weather Statement | CRP | Goliad | 34 min |
| Apr 17, 4:45 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 30 min |
| Apr 17, 5:12 PM CDT | Special Weather Statement | CRP | Victoria | 33 min |
| Apr 17, 5:27 PM CDT | Special Weather Statement | CRP | Live Oak | 33 min |
| Apr 17, 5:43 PM CDT | Areal Flood Advisory | CRP | Victoria | 62 min |
| Apr 17, 5:59 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 31 min |
| Apr 17, 6:20 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 40 min |
| Apr 17, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Goliad | 32 min |
| Apr 17, 6:47 PM CDT | Tornado Warning | CRP | Bee | 28 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.